# SDR AALA2009053100005

- Difficulty date: May 31, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXIT LOCATOR SIGN ABOVE HATCH AREA INOPERATIVE.  REPLACED CONNECTOR ON EXIT LOCATOR SIGN.
